# SDR USAA2009100192684

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 25,123 hours, 15,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1807 - PIT-PHL - EMERGENCY EQUIPMENT - AIRCRAFT LEFT REAR DOOR SLIDE LIGHT INTERMITTENT.  ACCOMPLISHED ADJUSTMENT OF L2 EMERGENCY SLIDE ARMING MECHANISM PER AMM 52-13-22.  OPERATIONAL CHECK WAS GOOD.
